1
TITLE: On sensitivity to initial conditions and uniqueness of conjugacies for structurally stable diffeomorphisms  Full Text
AUTHORS: Jorge Rocha ; Paulo Varandas ;
SOURCE: NONLINEARITY, VOLUME: 31, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
2
TITLE: THE CENTRALIZER OF C-r-GENERIC DIFFEOMORPHISMS AT HYPERBOLIC BASIC SETS IS TRIVIAL  Full Text
AUTHORS: Jorge Rocha ; Paulo Varandas ;
SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: The centralizer of Komuro-expansive flows and expansive actions  Full Text
AUTHORS: Wescley Bonomo; Jorge Rocha ; Paulo Varandas ;
SOURCE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 289, ISSUE: 3-4, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: Generic Hamiltonian Dynamics  Full Text
AUTHORS: Bessa, M; Ferreira, C; Rocha, J ; Varandas, P ;
SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 29, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Skew product cycles with rich dynamics: From totally non-hyperbolic dynamics to fully prevalent hyperbolicity  Full Text
AUTHORS: Lorenzo J Diaz; Salete Esteves; Jorge Rocha ;
SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 31, ISSUE: 1, PUBLISHED: 2016
INDEXED IN: WOS
6
TITLE: Skew product cycles with rich dynamics: From totally non-hyperbolic dynamics to fully prevalent hyperbolicity
AUTHORS: Díaz, LJ; Esteves, S; Rocha, J ;
SOURCE: Dynamical Systems, VOLUME: 31, ISSUE: 1, PUBLISHED: 2016
INDEXED IN: Scopus
IN MY: ORCID
7
TITLE: Skew product cycles with rich dynamics: From totally non-hyperbolic dynamics to fully prevalent hyperbolicity  Full Text
AUTHORS: Lorenzo J Díaz; Salete Esteves; Jorge Rocha ;
SOURCE: Dynamical Systems, VOLUME: 31, ISSUE: 1, PUBLISHED: 2015
INDEXED IN: CrossRef
IN MY: ORCID
8
TITLE: Contributions to the geometric and ergodic theory of conservative flows
AUTHORS: Mario Bessa; Jorge Rocha ;
SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 33, ISSUE: 6, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef: 6
IN MY: ORCID
9
TITLE: Hyperbolicity and stability for Hamiltonian flows  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ; Maria Joana Torres ;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 254, ISSUE: 1, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef: 6
IN MY: ORCID
10
TITLE: Shades of hyperbolicity for Hamiltonians  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ; Maria Joana Torres ;
SOURCE: NONLINEARITY, VOLUME: 26, ISSUE: 10, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef: 10
IN MY: ORCID
Page 1 of 4. Total results: 33.